Ok, I understand your question. As far as I have learned, which is not so much, there are no long term effects to BP medication. It's only anecdotal, but where I live we have an aged population and I have attended a lot of 80-90 year olds who gave been on BP meds for decades with no ill effects.
There are side effects though. With cilazapril I imagine you had a couple of blood tests. Apart from creatinine and liver function this would be to check your potassium levels. The heart beats as the result of an electrical impulse which is generated at a cellular level by the interaction between sodium and potassium through a thing called a cellular gate. Since cilazapril can mess up your potassium level it can in turn cause an alteration to your HR. The only other thing I can remember about cilazapril is that you can have a little difficulty in controlling your temperature. You get to feel the cold more and to a lesser extent the heat. But these are side effects, not long term effects.
Biology (Not another antifouling thread)
10 replies to this topic
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users